Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Whang, YJ"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Whang, YJ and Linton, Oliver (1999) The asymptotic distribution of nonparametric estimates of the Lyapunov exponent for stochastic time series. Journal of Econometrics, 91 (1). pp. 1-42. ISSN 0304-4076

This list was generated on Sun Sep 15 14:02:50 2019 BST.